MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 3 ML BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP

BECTON DICKINSON MEDICAL SYSTEMS 3 ML BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP
Catalog Number 309606
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd 3 ml bd¿ safety-lok¿ bd¿ disposable syringe with bd luer-lok¿ tip was found with difficult control of plunger movement during use.No report of injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Date received by manufacturing correction: the date received by manufacturer field has been updated to reflect the corrected date of (b)(6) 2017.
 
Additional Manufacturer Narrative
Results: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.Conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure mode.Unable to determine a root cause.

Brand Name
3 ML BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7018073
Report Number1213809-2017-00243
Device Sequence Number16375666
Product Code FMI
UDI-Device Identifier30382903096061
UDI-Public30382903096061
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309606
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2017
Supplement Date Received by Manufacturer10/17/2017
10/16/2017
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date01/12/2018
02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;